Skip to main content
placeholder image

The Dirichlet problem for the minimal surface equation with Lipschitz continuous boundary data

Journal Article


Abstract


Publication Date


  • 1984

Citation


  • Williams, G. H. (1984). The Dirichlet problem for the minimal surface equation with Lipschitz continuous boundary data. Journal fur die Reine und Angewandte Mathematik, 1984(354), 123-140. doi:10.1515/crll.1984.354.123

Scopus Eid


  • 2-s2.0-0040575778

Web Of Science Accession Number


Start Page


  • 123

End Page


  • 140

Volume


  • 1984

Issue


  • 354

Abstract


Publication Date


  • 1984

Citation


  • Williams, G. H. (1984). The Dirichlet problem for the minimal surface equation with Lipschitz continuous boundary data. Journal fur die Reine und Angewandte Mathematik, 1984(354), 123-140. doi:10.1515/crll.1984.354.123

Scopus Eid


  • 2-s2.0-0040575778

Web Of Science Accession Number


Start Page


  • 123

End Page


  • 140

Volume


  • 1984

Issue


  • 354